RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 1, Pages 187–204 (Mi nd473)  

This article is cited in 3 scientific papers (total in 3 papers)

The dynamic of a spherical robot with an internal omniwheel platform

Yury L. Karavaeva, Alexander A. Kilinb

a M. T. Kalashnikov Izhevsk State Technical University, Studencheskaya st. 7, Izhevsk, 426069, Russia
b Udmurt State University, Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: The dynamic model for a spherical robot with an internal omniwheel platform is presented. Equations of motion and first integrals according to the non-holonomic model are given. We consider particular solutions and their stability. The algorithm of control of spherical robot for movement along a given trajectory are presented.

Keywords: spherical robot, dynamical model, non-holonomic constraint, omniwheel, stability.

Funding Agency Grant Number
Russian Science Foundation 14-19-01303
Ministry of Education and Science of the Russian Federation


Full text: PDF file (530 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 62.529
MSC: 93B18, 93B52
Received: 16.01.2015
Revised: 10.02.2015

Citation: Yury L. Karavaev, Alexander A. Kilin, “The dynamic of a spherical robot with an internal omniwheel platform”, Nelin. Dinam., 11:1 (2015), 187–204

Citation in format AMSBIB
\Bibitem{KarKil15}
\by Yury~L.~Karavaev, Alexander~A.~Kilin
\paper The dynamic of a spherical robot with an internal omniwheel platform
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 1
\pages 187--204
\mathnet{http://mi.mathnet.ru/nd473}
\elib{http://elibrary.ru/item.asp?id=23051497}


Linking options:
  • http://mi.mathnet.ru/eng/nd473
  • http://mi.mathnet.ru/eng/nd/v11/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kilin, Yu. L. Karavaev, “Eksperimentalnye issledovaniya dinamiki sfericheskogo robota kombinirovannogo tipa”, Nelineinaya dinam., 11:4 (2015), 721–734  mathnet
    2. E. V. Vetchanin, A. A. Kilin, “Controlled motion of a rigid body with internal mechanisms in an ideal incompressible fluid”, Proc. Steklov Inst. Math., 295 (2016), 302–332  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Нелинейная динамика
    Number of views:
    This page:152
    Full text:62
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019